# SDR WVER201510190006

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 150076
- Aircraft time: 15,383 hours, 15,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 15,383 hours, 15,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE 3.3 INCHES INBD OF STRINGER 26R AND 1.9 INCHES AFT OF BS 349.
